Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 142, Number 5, Pages 1026–1029 (Mi dan26120)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On certain problems of harmonic analysis

B. P. Paneyakh

Lomonosov Moscow State University

Full text: PDF file (488 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 03.10.1961

Citation: B. P. Paneyakh, “On certain problems of harmonic analysis”, Dokl. Akad. Nauk SSSR, 142:5 (1962), 1026–1029

Citation in format AMSBIB
\Bibitem{Pan62}
\by B.~P.~Paneyakh
\paper On certain problems of harmonic analysis
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 142
\issue 5
\pages 1026--1029
\mathnet{http://mi.mathnet.ru/dan26120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0132971}
\zmath{https://zbmath.org/?q=an:0115.09701}


Linking options:
  • http://mi.mathnet.ru/eng/dan26120
  • http://mi.mathnet.ru/eng/dan/v142/i5/p1026

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. È. Katsnelson, “Equivalent norms in spaces of entire functions”, Math. USSR-Sb., 21:1 (1973), 33–55  mathnet  crossref  mathscinet  zmath
    2. A. L. Vol'berg, “The comparative strength of integral norms on subspaces of pseudo-extendable functions in the space $H^p$”, Russian Math. Surveys, 36:6 (1981), 203–204  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:50
    Full text:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021